# SDR DALA2014100705581

- Difficulty date: October 6, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 37,711 hours, 25,454 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES CRACKED AT BS 1486 - 1488, LONGERONS 1 - 2R.  REPAIRED IAW PRI 529605-14, REV 1, ERA 529605-14, REV O.
